# SDR QXEA2016101800652

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 36,381 hours, 38,091 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0540
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,381 hours, 38,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION ON TAKEOFF NR 2 HYD PUMP CAUTION, NR 2 RUD CTRL, NR 2 HYD ISO VALVE CAME ON.  THE RT MLG DID NOT RETRACT.  THE NR 2 HYD QTY , AND NR 2 HYD PRESS WERE AT ZERO.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INSPECTED NR 2 HYD EDP REF AMM TASK 05-54-00-280-801.  REF WO NR-00001 FOR REPLACEMENT OF NR 2 HYD EDP.  CASE DRAIN, PRESS AND RETURN FILTERS AND REPLACEMENT OF NR 2 MLG RETRACTION ACTUATOR FLEX LINE.  NO LEAKS NOTED.  OPS CHECK GOOD.  RETURNED TO SERVICE.
